# SDR ASOA201200143

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,086 hours, 23,527 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT RBL 9 FLOORBEAM AT FS280.  REMOVED CRACKED ANGLE IAW SRM 51-42-20.  LOCATED AND DRILLED NEW ANGLE.  INSTALLED ANGLE IAW SRM 51-42-20.
